# SDR CALA2022030700570

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,071 hours, 24,978 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND LBL 54.60 IS CRACKED. SUPPORT TASK NSA EMX NR 00086. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 LBL 54.60 U354653 ON 03/04/22 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV ORG. DATA WAS TRA NSCRIBED FROM NSA EMX NR 00086, WORK ACCOMPLISHED BY , IN SPECTED BY , SSRF FORM 46-0024 ENTERED BY UAL INSPECTION
